The solution of certain systems of equations in words
Doklady Akademii Nauk, Tome 156 (1964) no. 4, pp. 749-751
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_4_a6,
author = {Yu. I. Khmelevskii},
title = {The solution of certain systems of equations in words},
journal = {Doklady Akademii Nauk},
pages = {749--751},
year = {1964},
volume = {156},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_4_a6/}
}
Yu. I. Khmelevskii. The solution of certain systems of equations in words. Doklady Akademii Nauk, Tome 156 (1964) no. 4, pp. 749-751. http://geodesic.mathdoc.fr/item/DAN_1964_156_4_a6/